# SDR N6WA2014100302

- Difficulty date: October 3, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 24,393 hours, 16,339 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING WATER.  PERFORMED EO 52-001-R2, NO DEFECTS NOTED AT THIS TIME.
